# SDR CALA2014061691283

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 71,529 hours, 26,073 cycles
- Engine: Pwa PW2040
- Engine time: 2,000 hours, 71,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUN NR 2 ENG & CHECKED FOR LEAKS AT STRUT DRAIN.  RAN ENG AT IDLE  & HYD LEAK CONTINUED ABOVE ENG IN PYLON AREA.  MOST FWD BAYS AS VIEWED WITH ACCESS DOORS REMOVED.  PRESS HYD LINE ON TOP OF PYLON LEAKING.  SECURED LINE, CLEANED AREA OF ALL HYD FLUID.  ACCOMPLISHED ENG RUN & TAXI.  ACCOMPLISHED GENERAL HYD SYS EXTERNAL LEAKAGE CHECK IAW AMM 29-00-99 PAGE 601 & AMM 29-00-98 PAGE 601, NO LEAKS NOTED.
